MAUDE Adverse Event Report: CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-201A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported on behalf of a customer that the 60-6085-201a, medium,uterine manipulator device was used in a gyn procedure on (b)(6) 2026, and ¿while uterus was being extracted via vagina, the blue and green plastic pieces from the vcare broke apart while still inside the pelvis and the green cap still attached to the uterus."dr¿.Used sponge stick to remove all parts".The procedure was completed without the use of an alternate device.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.Medwatch report(b)(4) was subsequently received, and further reported ¿doctor had to use a sponge stick to remove all parts including the uterus.All parts of the vcare accounted for.No harm to patient.".This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
+1(727)470-8358
MDR Report Key24884546
Report Number1320894-2026-00106
Device Sequence Number13344808
Product Code LKF
UDI-Device Identifier10653405003793
UDI-Public(01)10653405003793(17)280105(10)202601051
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6085-201A
Device Lot Number202601051
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/29/2026
04/29/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/12/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient Weight267 LB